EconPapers    
Economics at your fingertips  
 

The solution of elliptic partial differential equations in R-θ geometry by extrapolated A.D.I. methods

D.J. Evans and G. Avdelas

Mathematics and Computers in Simulation (MATCOM), 1981, vol. 23, issue 4, 367-372

Abstract: In this paper, the authors extend the application of the extrapolated alternating direction implicit (E.A.D.I.) methods (Hadjidimos, 1970) to obtain the numerical solution of elliptic partial differential equations for regions involving circular symmetry.

Date: 1981
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475481900239
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:23:y:1981:i:4:p:367-372

DOI: 10.1016/0378-4754(81)90023-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:23:y:1981:i:4:p:367-372